# SDR DXTA2023092796570

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 5,344 hours, 4,109 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 400FT WE SELECTED FLAPS UP AND GOT THE FLAP FAIL INDICATION. RAN QRH CHECKLIST WITH NO CHANGE. LANDING WITHOUT INCIDENT.  UPON ARRIVAL, NOTED LH AND RH FLAPS WERE NOT FULLY STOWED. CYCLED THE FLAPS 10 TIMES WITHOUT GETTING A  FLAP FAIL CAS MESSAGE. THE FLAPS WERE FULLY STOWED AFTER EACH CYCLE. LUBRICATED FLAP ACTUATORS PER CONTACT CENTERS REQUEST. ALL WORK DONE !AW PHENOM 300 AMM 27-50-00-710-801-A, 12-21-00-64D-803-A.
